# SDR 06FDEA0566

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727-200
- Aircraft serial: 21490
- Aircraft time: 39,743 hours, 26,767 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT STA. 1050, STR 27R WAS DETERMINED TO BE   ACCOMPLISHED IAW SRM 53-30-3 FIG 1, BASED ON AN EXTERNAL VISUAL EVALUATION,   CONSISTS OF LOCATION, SHAPE AND SIZE, MATERIAL THICKNESS AND TYPE, FASTENER   SPACING AND NUMBERS, GENERAL WORKMANSHIP, REPAIR IS CLASSIFIED AS MAJOR PER   FEDEX GMM 6-2-100.
